# SDR USAA920080718

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- Aircraft time: 58,967 hours, 37,051 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR-C-2-NR O3C21853002/10, CORROSION ON STRINGER 27L AT BS 962.2.  REMOVED DAMAGED STRINGER & INSTALLED STRINGER SPLICE REPAIR IAW SRM 53-00-03 REPAIR 1.
